Optimal control in coefficients for elliptic variational inequalities and optimality conditions

Igor Bock; Ján Lovíšek

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 3, page 429-440
  • ISSN: 0010-2628

How to cite

top

Bock, Igor, and Lovíšek, Ján. "Optimal control in coefficients for elliptic variational inequalities and optimality conditions." Commentationes Mathematicae Universitatis Carolinae 030.3 (1989): 429-440. <http://eudml.org/doc/17756>.

@article{Bock1989,
author = {Bock, Igor, Lovíšek, Ján},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {elliptic variational inequality; necessary optimality conditions; optimal design; elastic plate with an obstacle},
language = {eng},
number = {3},
pages = {429-440},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Optimal control in coefficients for elliptic variational inequalities and optimality conditions},
url = {http://eudml.org/doc/17756},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Bock, Igor
AU - Lovíšek, Ján
TI - Optimal control in coefficients for elliptic variational inequalities and optimality conditions
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 3
SP - 429
EP - 440
LA - eng
KW - elliptic variational inequality; necessary optimality conditions; optimal design; elastic plate with an obstacle
UR - http://eudml.org/doc/17756
ER -

References

top
  1. Barbu V., Optimal control of variational inequalities, Pitman Advanced Publishing Program, Boston, London, 1984. (1984) Zbl0574.49005MR0742624
  2. Bock I., Lovíšek J., Optimal control problems for variational inequalities with controls in coefficients and in unilateral constraints, Aplikace matematiky 32 (1987), 300-314. (1987) Zbl0638.49003MR0897834
  3. Lions J. L., Quelques méthodes de résolution des problémes aux limites non linéaires, Dunod, Paris, 1969. (1969) Zbl0189.40603MR0259693
  4. Lovíšek J., Optimal control of variational inequality with applications to axisymmetric shells, Aplikace matematiky 32 (1987), 459-479. (1987) Zbl0647.73042MR0916062
  5. Mosco U., Convergence of convex seta and of solutions of variational inequalities, Advances of Math. 3 (1969), 510-585. (1969) Zbl0192.49101MR0298508

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.